Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Abnormal menstrual bleed after cerazette - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   hi
Doctor :   how can i help you
User :   Hi. I have just started on the pill cerazette and i have been on it for about 2 weeks nearly. I started it the day after i finished my period and i am now getting bleeding... when im not due on till the 24th of this month. is this normal or something i should be worrying about?
Doctor :   some times it is side effect of pill
Doctor :   which do not deserve much attention
User :   it is also quite watery blood not like normal period blood
Doctor :   But if bleeding continue for greater than 3 days and heavily , then you should have a physical examination
User :   its not heavy. its light and watery
User :   and its not continous.
User :   its happening every day but i could have an hour of bleeding and then 2 hours of not bleeding and so on
Doctor :   Any way it is better to have a gynecologist advise and examination
Doctor :   if you feel weak

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor